# SDR DALA2018051203314

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LOWER SILL UPPER SURFACE, FWD "I" CHANNEL HAS CORROSION ON UPPER AND LOWER SURFACE STA 1645 RBL60-66, MARKED. REMOVED AND REPLACED BRACKET ASSY IAW SRM 51-40-02 AND DWG 146N8722 REV B.
